zbMATH — the first resource for mathematics

Transformations of Feynman integrals under nonlinear transformations of the phase space. (English. Russian original) Zbl 1041.81549
Theor. Math. Phys. 100, No. 1, 803-810 (1994); translation from Teor. Mat. Fiz. 100, No. 1, 3-13 (1994).
Summary: The Feynman measure is defined as a linear continuous functional on a test-function space. The functional is given by means of its Fourier transform. Not only a positive-definite correlation operator but also one without fixed sign is considered (the latter case corresponds to the so-called symplectic, or Hamiltonian, Feynman measure). The Feynman integral is the value of the Feynman measure on a function (in the test-function space). The effect on the Feynman measure of nonlinear transformations of the phase space in the form of shifts along vector fields or along integral curves of vector fields is described. Analogs of the well-known Cameron-Martin, Girsanov-Martyama, and Ramer formulas in the theory of Gaussian measures are obtained. The results of the paper can be regarded as formulas for a change of variable in Feynman integrals.

81S40 Path integrals in quantum mechanics
46F25 Distributions on infinite-dimensional spaces
46G12 Measures and integration on abstract linear spaces
Full Text: DOI
[1] R. H. Cameron and W. T. Martin,Ann. Math.,45, 386 (1944). · Zbl 0063.00696
[2] I. V. Girsanov,Teor. Veroyatn. Ee Primen.,5, 314 (1960).
[3] V. A. Fok,Vestn. Mosk. Univ., No. 16, 67 (1959).
[4] Yu. V. Egorov,Tr. MMO,24, 3 (1971).
[5] Yu. V. Egorov,Linear Differential Equations of Principal Type [in Russian], Nauka, Moscow (1984). · Zbl 0574.35001
[6] H. H. Schaeffer,Topological Vector Spaces, MacMillan, New York (1966).
[7] A. V. Skorokhod,Integration on Hilbert Spaces [in Russian], Nauka, Moscow (1975). · Zbl 0355.62084
[8] O. G. Smolyanov,Analysis on Topological Linear Spaces and its Applications [in Russian], published by Moscow State University (1979).
[9] O. G. Smolyanov and S. V. Fomin,Usp. Mat. Nauk,31, 3 (1976).
[10] V. I. Averbukh and O. G. Smolyanov,Usp. Mat. Nauk,22, 201 (1967).
[11] S. Albeverio and R. Hoegh-Krohn,Lecture Notes in Mathematics, Springer, Berlin (1976).
[12] V. P. Maslov,Complex Markov Chains and Feynman Integral for Nonlinear Systems [in Russian], Nauka, Moscow (1976). · Zbl 0449.35086
[13] Yu. L. Daletskii and S. V. Fomin,Measures and Differential Equations on Infinite-Dimensional Linear Spaces [in Russian], Nauka, Moscow (1983).
[14] O. G. Smolyanov and E. T. Shavgulidze,Functional Integrals [in Russian], published by Moscow State University (1990).
[15] L. D. Faddeev and A. A. Slavnov,Gauge Fields, Introduction to Quantum Theory, Benjamin/Cummings, Reading, Mass. (1980). · Zbl 0486.53052
[16] R. P. Feynman and A. R. Hibbs,Quantum Mechanics and Path Integrals, New York (1965). · Zbl 0176.54902
[17] O. G. Smolyanov and A. Yu. Khrennikov,Dokl. Akad. Nauk SSSR,281, 279 (1985).
[18] O. G. Smolyanov and A. Yu. Khrennikov,Dokl. Akad. Nauk SSSR,2926, 1310 (1987).
[19] S. V. Fomin,Vestn. Mosk. Univ. Ser. Mat. Mekh., No. 6, 57 (1970).
[20] A. V. Uglanov,Dokl. Akad. Nauk SSSR,262, 37 (1982).
[21] O. G. Smolyanov,Dokl. Akad. Nauk SSSR,263, 558 (1982).
[22] O. G. Smolyanov and E. T. Shavgulidze,Dokl. Akad. Nauk SSSR,309, 545 (1989).
[23] C. DeWitt-Morette,Commun. Math. Phys.,28, 44 (1972).
[24] S. Albeverio et al.,Nonstandard Analysis and its Applications in Mathematical Physics [Russian translation], Mir, Moscow (1988). · Zbl 0658.03047
[25] P. A. M. Dirac,Physika,3, 64 (1933).
[26] I. M. Gel’fand and A. M. Yaglom,Usp. Mat. Nauk,11, 77 (1956).
[27] O. G. Smolyanov and E. T. Shavgulidze,Dokl. Ross. Akad. Nauk,323, No. 6 (1992).
[28] V. I. Averbukh, O. G. Smolyanov, and S. V. Fomin,Tr. MMO,24, 133 (1971).
[29] F. Kh. Vaitszekker and O. G. Smolyanov, ?Smooth curves in measure spaces,?Dokl. Ross. Akad. Nauk (in press).
[30] V. I. Bogachev and O. G. Smolyanov,Usp. Mat. Nauk,45, 3 (1990).
[31] A. Pietsch,Operator Ideals, North-Holland, Amsterdam (1979).
[32] H. V. Weizsacker and G. Winkler,Stochastic Integrals, Wiesbaden (1990).
[33] O. G. Smolyanov,Mat. Zametki,25, 259 (1979).
[34] R. Ramer,J. Funct. Anal.,15, No. 2 (1974).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.